Asymptotic behaviour of equations z ˙ = q ( t , z ) - p ( t ) z 2 and x ¨ = x ϕ ( t , x ˙ x - 1 )

Josef Kalas

Archivum Mathematicum (1981)

  • Volume: 017, Issue: 4, page 191-206
  • ISSN: 0044-8753

How to cite

top

Kalas, Josef. "Asymptotic behaviour of equations $\dot{z}=q(t,z)-p(t)z^2$ and $\ddot{x}=x\varphi (t,\dot{x}x^{-1})$." Archivum Mathematicum 017.4 (1981): 191-206. <http://eudml.org/doc/18067>.

@article{Kalas1981,
author = {Kalas, Josef},
journal = {Archivum Mathematicum},
language = {eng},
number = {4},
pages = {191-206},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {Asymptotic behaviour of equations $\dot\{z\}=q(t,z)-p(t)z^2$ and $\ddot\{x\}=x\varphi (t,\dot\{x\}x^\{-1\})$},
url = {http://eudml.org/doc/18067},
volume = {017},
year = {1981},
}

TY - JOUR
AU - Kalas, Josef
TI - Asymptotic behaviour of equations $\dot{z}=q(t,z)-p(t)z^2$ and $\ddot{x}=x\varphi (t,\dot{x}x^{-1})$
JO - Archivum Mathematicum
PY - 1981
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 017
IS - 4
SP - 191
EP - 206
LA - eng
UR - http://eudml.org/doc/18067
ER -

References

top
  1. Kаlаs J., Asymptotic behaviour of the solutions of the equation dz/dt =f(t, z) with acomplex-valued function f, Proceedings of tһe Internаtionаl Colloquium on Quаlitаtive Theory of Differentiаl Equаtions, August 1979, Szeged - Hungаry, Seriа Colloquiа Mаthemаticа Societаtis János Bolyаi & North-Hollаnd Publishing Compаny, pp. 431-462. (1979) 
  2. Kаlаs J., On the asymptotic behaviour of the equation dz/dt =f(t,z) with a complex-valued function f, Arch. Mаth. (Brno), 17 (1981), 11-22. (1981) MR0672484
  3. Kаlаs J., On certain asymptotic properties of the solutions of the equation ż = f(t, z) with a complex-valued function f, Czech. Mаth. Journаl, to аppeаr. 
  4. Kаlаs J., Asymptotic properties of the solutions of the equation ż = f(t, z) with a complex-valued function f, Arch. Mаth. (Bmo), 17 (1981) 11З-124. (1981) 
  5. Ráb M., The Riccati differential equation with complex-valued coefficients, Czech. Mаth. Journаl 20 (1970), 491-503. (1970) Zbl0215.14201MR0268452
  6. Ráb M., Geometrical approach to the study of the Riccati differential equation with complex-valued coefficients, J. Differentiаl Equаtions 25 (1977), 108-114. (1977) Zbl0331.34006MR0492454
  7. Ráb M., Asymptotic behaviour of the equation x" + p(t)x' + q(t)x = 0 with complex-valued coefficients, Arch. Mаth. (Bгno) 11 (1975), 193-204. (1975) Zbl0356.34044MR0404776

Citations in EuDML Documents

top
  1. Zuzana Došlá, The Riccati differential equation with complex-valued coefficients and application to the equation x ' ' + P ( t ) x ' + Q ( t ) x = 0
  2. Josef Kalas, On a “Liapunov like” function for an equation z ˙ = f ( t , z ) with a complex-valued function f
  3. Josef Kalas, Asymptotic nature of solutions of the equation z ˙ = f ( t , z ) with a complex valued function f
  4. Josef Kalas, Asymptotic behaviour of a difference equation with complex-valued coefficients

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.